# SDR ABXA20240810152

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,551 hours, 20,764 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI MAI N DECK FIRE LOOP 2 STATIS MSG. APPEARED A/C RETURNED TO GATE  AND MTX GROUNDED A/C. MTX DEFERRED THE FIRE LOOP IAW MEL ABX-26-16-2-1 . AND RETURNED AC TO SERVICE .
